• Previous Article
    Mathematical model of diabetes and its complication involving fractional operator without singular kernal
  • DCDS-S Home
  • This Issue
  • Next Article
    More new results on integral inequalities for generalized $ \mathcal{K} $-fractional conformable Integral operators
July  2021, 14(7): 2137-2150. doi: 10.3934/dcdss.2020177

Bounded perturbation for evolution equations with a parameter & application to population dynamics

Department of Mathematical Sciences, University of South Africa, Florida, 0003, South Africa

* Corresponding author: franckemile2006@yahoo.ca

Received  April 2019 Revised  September 2020 Published  May 2021

Fund Project: This work was partially supported by the grant No: 105932 from the National Research Foundation (NRF) of South Africa

Evolution equations using derivatives of fractional order like Caputo's derivative or Riemann-Liouville's derivative have been intensively analyzed in numerous works. But the classical bounded perturbation theorem has been proven not to be in general true for these models, especially for solution operators of evolution equations with fractional order derivative $ \alpha $ less than $ 1 $ ($ 0<\alpha<1 $), as shown by the example in the next section. This paper proposes an alternative way of dealing with this issue. We make use of the conventional time derivative with a new parameter to show the perturbations by bounded linear operators for linear evolution equations when the derivative order is less than one. The new parameter which happens to be fractional, characterizes the so-called $ \beta $-derivative. Its fractional order parameter allows the use of concepts like revamped time to provide a relation between both strongly continuous two-parameter solution operators involved in the perturbation process. To validate the theory, we use an application to population dynamics and perform some numerical simulations that reveal some consistency with the expected results.

Citation: Emile Franc Doungmo Goufo. Bounded perturbation for evolution equations with a parameter & application to population dynamics. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2137-2150. doi: 10.3934/dcdss.2020177
References:
[1] A. Atangana, Derivative with a New Parameter: Theory, Methods and Applications, Academic Press, 2016.  doi: 10.1016/B978-0-08-100644-3.00001-5.  Google Scholar
[2]

A. Atangana and E. F. Doungmo Goufo, Extension of matched asymptotic method to fractional boundary layers problems, Math. Probl. Eng., 2014 (2014), 1-7.  doi: 10.1155/2014/107535.  Google Scholar

[3]

E. G. Bazhlekova, Subordination principle for fractional evolution equations, Fract. Calc. Appl. Anal., 3 (2000), 213-230.   Google Scholar

[4]

E. G. Bazhlekova, Perturbation and Approximation Properties for Abstract Evolution Equations of Fractional Order, Research Report RANA 00-05, Eindhoven University of Technology, Eindhoven 2000. Google Scholar

[5]

D. Brockmann and L. Hufnagel, Front propagation in reaction-superdiffusion dynamics: Taming Lévy flights with fluctuations, Phys. Review Lett., 98 (2007), 178301. doi: 10.1103/PhysRevLett.98.178301.  Google Scholar

[6]

M. Caputo, Linear models of dissipation whose Q is almost frequency independent II, Geophys. J. R. Ast. Soc., 13 (1967), 529-539.  doi: 10.1111/j.1365-246X.1967.tb02303.x.  Google Scholar

[7]

M. Caputo and M. Fabrizio, A New Definition of Fractional Derivative without Singular Kernel, Progr. Fract. Differ. Appl., 1 (2015), 1-13.   Google Scholar

[8]

G. Greiner, A typical Perron-Frobenius theorem with applications to an age-dependent population equation, Infinite-Dimensional Systems, Springer, Berlin, Heidelberg, 1076 (1984), 86–100. doi: 10.1007/BFb0072769.  Google Scholar

[9]

W. Desch and W. Schappacher, On relatively bounded perturbations of linear $C_0$-semigroups, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 11 (1984), 327-341.   Google Scholar

[10]

K. DiethelmN. J. FordA. D. Freed and Yu. Luchko, Algorithms for the fractional calculus: A selection of numerical methods, Comput. Methods Appl. Mech. Engrg., 194 (2005), 743-773.  doi: 10.1016/j.cma.2004.06.006.  Google Scholar

[11]

E. F. Doungmo Goufo, Solvability of chaotic fractional systems with 3D four-scroll attractors, Chaos Solitons Fractals, 104 (2017), 443-451.  doi: 10.1016/j.chaos.2017.08.038.  Google Scholar

[12]

E. F. Doungmo Goufo, Evolution equations with a parameter and application to transport-convection differential equations, Turkish J. Math., 41 (2017), 636-654.  doi: 10.3906/mat-1603-107.  Google Scholar

[13]

E. F. Doungmo Goufo, Application of the Caputo-Fabrizio fractional derivative without singular kernel to Korteweg–de Vries–Burgers equation, Math. Model. Anal., 21 (2016), 188-198.  doi: 10.3846/13926292.2016.1145607.  Google Scholar

[14]

E. F. Doungmo Goufo and A. Atangana, Dynamics of traveling waves of variable order hyperbolic Liouville equation: Regulation and control, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 645-662.  doi: 10.3934/dcdss.2020035.  Google Scholar

[15]

E. F. Doungmo Goufo and J. J. Nieto, Attractors for fractional differential problems of transition to turbulent flows, J. Comput. Appl. Math., 339 (2018), 329-342.  doi: 10.1016/j.cam.2017.08.026.  Google Scholar

[16]

K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics (Book 194), New York, NY, USA: Springer-Verlag, 2000.  Google Scholar

[17]

R. Hilfer, Application of Fractional Calculus in Physics, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812817747.  Google Scholar

[18]

J. Kestin and L. N. Persen, The transfer of heat across a turbulent boundary layer at very high prandtl numbers, Int. J. Heat Mass Transfer, 5 (1962), 355-371.  doi: 10.1016/0017-9310(62)90026-1.  Google Scholar

[19]

R. KhalilM. Al HoraniA. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.  doi: 10.1016/j.cam.2014.01.002.  Google Scholar

[20]

D. Lutz, On bounded time-dependent perturbations of operator cosine functions, Aequationes Math., 23 (1981), 197-203.  doi: 10.1007/BF02188032.  Google Scholar

[21]

B. Nagy, On cosine operator functions in Banach spaces, Acta Sci. Math. Szeged, 36 (1974), 281-289.   Google Scholar

[22]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, Springer-Verlag, vol. 44, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[23]

J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel–Boston–Berlin, 1993. doi: 10.1007/978-3-0348-8570-6.  Google Scholar

[24]

H. Schlichting, Boundary-Layer Theory, (7 ed.). New York (USA): McGraw-Hill, 1979. Google Scholar

[25]

F. Verhulst, Methods and Applications of Singular Perturbations: Boundary Layers and Multiple Timescale Dynamics, Springer, Dordrecht, 2005. doi: 10.1007/0-387-28313-7.  Google Scholar

show all references

References:
[1] A. Atangana, Derivative with a New Parameter: Theory, Methods and Applications, Academic Press, 2016.  doi: 10.1016/B978-0-08-100644-3.00001-5.  Google Scholar
[2]

A. Atangana and E. F. Doungmo Goufo, Extension of matched asymptotic method to fractional boundary layers problems, Math. Probl. Eng., 2014 (2014), 1-7.  doi: 10.1155/2014/107535.  Google Scholar

[3]

E. G. Bazhlekova, Subordination principle for fractional evolution equations, Fract. Calc. Appl. Anal., 3 (2000), 213-230.   Google Scholar

[4]

E. G. Bazhlekova, Perturbation and Approximation Properties for Abstract Evolution Equations of Fractional Order, Research Report RANA 00-05, Eindhoven University of Technology, Eindhoven 2000. Google Scholar

[5]

D. Brockmann and L. Hufnagel, Front propagation in reaction-superdiffusion dynamics: Taming Lévy flights with fluctuations, Phys. Review Lett., 98 (2007), 178301. doi: 10.1103/PhysRevLett.98.178301.  Google Scholar

[6]

M. Caputo, Linear models of dissipation whose Q is almost frequency independent II, Geophys. J. R. Ast. Soc., 13 (1967), 529-539.  doi: 10.1111/j.1365-246X.1967.tb02303.x.  Google Scholar

[7]

M. Caputo and M. Fabrizio, A New Definition of Fractional Derivative without Singular Kernel, Progr. Fract. Differ. Appl., 1 (2015), 1-13.   Google Scholar

[8]

G. Greiner, A typical Perron-Frobenius theorem with applications to an age-dependent population equation, Infinite-Dimensional Systems, Springer, Berlin, Heidelberg, 1076 (1984), 86–100. doi: 10.1007/BFb0072769.  Google Scholar

[9]

W. Desch and W. Schappacher, On relatively bounded perturbations of linear $C_0$-semigroups, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 11 (1984), 327-341.   Google Scholar

[10]

K. DiethelmN. J. FordA. D. Freed and Yu. Luchko, Algorithms for the fractional calculus: A selection of numerical methods, Comput. Methods Appl. Mech. Engrg., 194 (2005), 743-773.  doi: 10.1016/j.cma.2004.06.006.  Google Scholar

[11]

E. F. Doungmo Goufo, Solvability of chaotic fractional systems with 3D four-scroll attractors, Chaos Solitons Fractals, 104 (2017), 443-451.  doi: 10.1016/j.chaos.2017.08.038.  Google Scholar

[12]

E. F. Doungmo Goufo, Evolution equations with a parameter and application to transport-convection differential equations, Turkish J. Math., 41 (2017), 636-654.  doi: 10.3906/mat-1603-107.  Google Scholar

[13]

E. F. Doungmo Goufo, Application of the Caputo-Fabrizio fractional derivative without singular kernel to Korteweg–de Vries–Burgers equation, Math. Model. Anal., 21 (2016), 188-198.  doi: 10.3846/13926292.2016.1145607.  Google Scholar

[14]

E. F. Doungmo Goufo and A. Atangana, Dynamics of traveling waves of variable order hyperbolic Liouville equation: Regulation and control, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 645-662.  doi: 10.3934/dcdss.2020035.  Google Scholar

[15]

E. F. Doungmo Goufo and J. J. Nieto, Attractors for fractional differential problems of transition to turbulent flows, J. Comput. Appl. Math., 339 (2018), 329-342.  doi: 10.1016/j.cam.2017.08.026.  Google Scholar

[16]

K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics (Book 194), New York, NY, USA: Springer-Verlag, 2000.  Google Scholar

[17]

R. Hilfer, Application of Fractional Calculus in Physics, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812817747.  Google Scholar

[18]

J. Kestin and L. N. Persen, The transfer of heat across a turbulent boundary layer at very high prandtl numbers, Int. J. Heat Mass Transfer, 5 (1962), 355-371.  doi: 10.1016/0017-9310(62)90026-1.  Google Scholar

[19]

R. KhalilM. Al HoraniA. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.  doi: 10.1016/j.cam.2014.01.002.  Google Scholar

[20]

D. Lutz, On bounded time-dependent perturbations of operator cosine functions, Aequationes Math., 23 (1981), 197-203.  doi: 10.1007/BF02188032.  Google Scholar

[21]

B. Nagy, On cosine operator functions in Banach spaces, Acta Sci. Math. Szeged, 36 (1974), 281-289.   Google Scholar

[22]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, Springer-Verlag, vol. 44, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[23]

J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel–Boston–Berlin, 1993. doi: 10.1007/978-3-0348-8570-6.  Google Scholar

[24]

H. Schlichting, Boundary-Layer Theory, (7 ed.). New York (USA): McGraw-Hill, 1979. Google Scholar

[25]

F. Verhulst, Methods and Applications of Singular Perturbations: Boundary Layers and Multiple Timescale Dynamics, Springer, Dordrecht, 2005. doi: 10.1007/0-387-28313-7.  Google Scholar

Figure 1.  Numerical solutions showing the time evolution of the history intervals $ [-\tau, 0], \ \ \ \tau>0, $
Figure 2.  Numerical solutions showing evolution dynamics in the time interval [0, 25] for solutions to (33)-(34). Different delays are considered and similar trajectories are shown in both figures (integer and pure fractional order)
[1]

Genni Fragnelli, Jerome A. Goldstein, Rosa Maria Mininni, Silvia Romanelli. Operators of order 2$ n $ with interior degeneracy. Discrete & Continuous Dynamical Systems - S, 2020, 13 (12) : 3417-3426. doi: 10.3934/dcdss.2020128

[2]

Teresa Alberico, Costantino Capozzoli, Luigi D'Onofrio, Roberta Schiattarella. $G$-convergence for non-divergence elliptic operators with VMO coefficients in $\mathbb R^3$. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 129-137. doi: 10.3934/dcdss.2019009

[3]

Ildoo Kim. An $L_p$-Lipschitz theory for parabolic equations with time measurable pseudo-differential operators. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2751-2771. doi: 10.3934/cpaa.2018130

[4]

Li Wang, Qiang Xu, Shulin Zhou. $ L^p $ Neumann problems in homogenization of general elliptic operators. Discrete & Continuous Dynamical Systems, 2020, 40 (8) : 5019-5045. doi: 10.3934/dcds.2020210

[5]

Woocheol Choi, Yong-Cheol Kim. $L^p$ mapping properties for nonlocal Schrödinger operators with certain potentials. Discrete & Continuous Dynamical Systems, 2018, 38 (11) : 5811-5834. doi: 10.3934/dcds.2018253

[6]

Fang Liu. The eigenvalue problem for a class of degenerate operators related to the normalized $ p $-Laplacian. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021155

[7]

Yu-Ming Chu, Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Humaira Kalsoom. More new results on integral inequalities for generalized $ \mathcal{K} $-fractional conformable Integral operators. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2119-2135. doi: 10.3934/dcdss.2021063

[8]

Ekta Mittal, Sunil Joshi. Note on a $ k $-generalised fractional derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 797-804. doi: 10.3934/dcdss.2020045

[9]

Ahmad El Hajj, Hassan Ibrahim, Vivian Rizik. $ BV $ solution for a non-linear Hamilton-Jacobi system. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3273-3293. doi: 10.3934/dcds.2020405

[10]

Hongming Ru, Chunming Tang, Yanfeng Qi, Yuxiao Deng. A construction of $ p $-ary linear codes with two or three weights. Advances in Mathematics of Communications, 2021, 15 (1) : 9-22. doi: 10.3934/amc.2020039

[11]

Thomas French. Follower, predecessor, and extender set sequences of $ \beta $-shifts. Discrete & Continuous Dynamical Systems, 2019, 39 (8) : 4331-4344. doi: 10.3934/dcds.2019175

[12]

Riane Hajjami, Mustapha El Jarroudi, Aadil Lahrouz, Adel Settati, Mohamed EL Fatini, Kai Wang. Dynamic analysis of an $ SEIR $ epidemic model with a time lag in awareness allocated funds. Discrete & Continuous Dynamical Systems - B, 2021, 26 (8) : 4191-4225. doi: 10.3934/dcdsb.2020285

[13]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[14]

Umberto De Maio, Peter I. Kogut, Gabriella Zecca. On optimal $ L^1 $-control in coefficients for quasi-linear Dirichlet boundary value problems with $ BMO $-anisotropic $ p $-Laplacian. Mathematical Control & Related Fields, 2020, 10 (4) : 827-854. doi: 10.3934/mcrf.2020021

[15]

Jianqin Zhou, Wanquan Liu, Xifeng Wang, Guanglu Zhou. On the $ k $-error linear complexity for $ p^n $-periodic binary sequences via hypercube theory. Mathematical Foundations of Computing, 2019, 2 (4) : 279-297. doi: 10.3934/mfc.2019018

[16]

Yuanfen Xiao. Mean Li-Yorke chaotic set along polynomial sequence with full Hausdorff dimension for $ \beta $-transformation. Discrete & Continuous Dynamical Systems, 2021, 41 (2) : 525-536. doi: 10.3934/dcds.2020267

[17]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[18]

Xin-Guang Yang, Marcelo J. D. Nascimento, Maurício L. Pelicer. Uniform attractors for non-autonomous plate equations with $ p $-Laplacian perturbation and critical nonlinearities. Discrete & Continuous Dynamical Systems, 2020, 40 (3) : 1937-1961. doi: 10.3934/dcds.2020100

[19]

Theodore Tachim Medjo. Pullback $ \mathbb{V}-$attractor of a three dimensional globally modified two-phase flow model. Discrete & Continuous Dynamical Systems, 2018, 38 (4) : 2141-2169. doi: 10.3934/dcds.2018088

[20]

Feng Dai, Bin Liu. Global boundedness for a $ \mathit{\boldsymbol{N}} $-dimensional two species cancer invasion haptotaxis model with tissue remodeling. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021044

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (17)
  • HTML views (50)
  • Cited by (0)

Other articles
by authors

[Back to Top]